# SDR AWXA200601533

- Difficulty date: August 23, 2006
- Submitted: August 24, 2006
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 75,522 hours, 29,421 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143N835318
- Condition: Cracked
- Location: Fuselage
- Part time: 75,522 hours, 29,421 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHECK NR C-11. NR N 5870967. INTERCOSTAL CRACKED AT BS 660, ADJACENT TO R2 DOOR, NR 3 STOP FITTING. REPAIRED THE R2 DOOR, NR 3 STOP INTERCOSTAL IAW AWA CARD MIC 53604.
